Hardy's inequality on exterior domains

Chabrowski, J. and Willem, M. (2005) Hardy's inequality on exterior domains. Proceedings Of The American Mathematical Society, 134 4: 1019-1022. doi:10.1090/S0002-9939-05-08407-8


Author Chabrowski, J.
Willem, M.
Title Hardy's inequality on exterior domains
Journal name Proceedings Of The American Mathematical Society   Check publisher's open access policy
ISSN 0002-9939
1088-6826
Publication date 2005-01-01
Sub-type Article (original research)
DOI 10.1090/S0002-9939-05-08407-8
Volume 134
Issue 4
Start page 1019
End page 1022
Total pages 4
Place of publication Menasha, Wis.
Publisher Amer Mathematical Soc
Collection year 2006
Language eng
Subject CX
0199 Other Mathematical Sciences
Abstract Let Ω be a smooth exterior domain in ℝN and 1 < p < ∞. We prove that when p ≠ N, Hardy's LP inequality is valid on D01,p(Ω). ©2005 American Mathematical Society
Keyword Hardy's inequality
exterior domains
concentration at centration at boundary
Q-Index Code CX

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 18:22:06 EST